# SDR SWAA2024110143695

- Difficulty date: September 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT 2024-600504<[01] REPLACED GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 143A7902 SHEET: 257 REV: B . SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 143A7902 SHEET: 257 REV: B . SEE INDIVIDUAL SIGNOFFS BELOW
